# SDR C8GA200000007

- Difficulty date: July 25, 2000
- Submitted: July 25, 2000
- Operation: Air carrier
- Aircraft: N84357
- Make and model: Boeing 727231
- Aircraft serial: 21989
- Aircraft time: 47,145 hours, 28,595 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Out Of Adj
- Location: Pax Door
- Part time: 47,145 hours, 28,595 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLIGHT 207 FROM HSV TO DAY.  DURING CLIMBOUT, AT APPROXIMATELY 10,000 FT, THE FORWARD ENTRY DOOR WAS LEAKING AND MADE A LOUD NOISE.  AIRCRAFT RETURNED TO HSV AND LANDED WITHOUT FURTHER INCIDENT.  INSPECTED DOOR AND FOUND ROLLER CAMS HAD NOT ENGAGED PROPERLY IN TRACKS.  ADJUSTED TRACKS.  DOOR OPERATIONAL CHECK GOOD.  AIRCRAFT PRESSURIZATION CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
